# SDR GTIA000130

- Difficulty date: March 4, 2000
- Submitted: May 2, 2000
- Operation: Air carrier
- Aircraft: N133NK
- Make and model: Doug DC-9-32
- Aircraft serial: 48111
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Row 12
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PBI - FLT 242 - E-PATH LIGHT AND LENS MISSING ROW 12.  REF:  MM 25-30; REPLACED LIGHT AND LENS.  (X)
